# SDR QXEA2019102100389

- Difficulty date: October 17, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 42,128 hours, 44,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE81
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY OVERHEAD LIGHT (ROW1) INOP. RELAMPED OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.
